# SDR ANCF2015031102

- Difficulty date: March 11, 2015
- Submitted: March 18, 2015
- Operation: Air carrier
- Aircraft: N664AV
- Make and model: Airbus A320-214
- Aircraft serial: 3664
- Aircraft time: 1,645,741 hours, 14,868 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Smoke
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DURING PUSH BACK BLACK SMOKE WAS EVIDENT OUT FROM MAIN BRAKE ASSEMBLY N°2.  MAIN BRAKE ASSEMBLY N°2 & MAIN WHEEL N°2 WAS REPLACED IAW AMM 32-42-27 PB 401.  TIRE PRESS WAS 210 PSI, PN 2-1684, SN OFF 8223, SN ON 8721, PN 3-1530, SN OFF A1645 & SN ON 9227.
